MAUDE Adverse Event Report: DIROS TECHNOLOGY INC. RF TRIDENT CANNULA; PROBE, RADIOFREQUENCY LESION

DIROS TECHNOLOGY INC. RF TRIDENT CANNULA; PROBE, RADIOFREQUENCY LESION
Model Number DTR-018/54/5
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer that after successfully performing 2 lesions for the supero-medial genicular nerve, upon retracting the cannula, a small piece about 1-2 mm from the distal part of one of the 3 tines was missing.Under fluoroscopic imaging, a tiny metallic point was observed near the site of lesioning.Subsequently, the patient was informed and agreed not to remove it.The procedure went on with a new cannula for the last lesion, the infero-medial genicular nerve without issue.It is expected that the device will be returned to the manufacturer along with fluoroscopic imaging for further analysis and to continue the investigation.On fluoroscopic imaging, physician could see a tine.Fda safety report id # (b)(4).

Brand Name
RF TRIDENT CANNULA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
DIROS TECHNOLOGY INC.
markham, ontario L3R 2 Z3
CA  L3R 2Z3
MDR Report Key11087022
Report NumberMW5098548
Device Sequence Number17203157
Product Code GXI
UDI-Device Identifier00825114004597
UDI-Public00825114004597
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2022
Device Model NumberDTR-018/54/5
Device Catalogue NumberDTR-018/54/5
Device Lot Number4766
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR